# SDR CA990401022

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1701011
- Condition: Cracked
- Location: Cockpit
- Part time: 6,535 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS A WINDSCREEN CRACKED ON TAXI.
